# SDR UHLA2013060100159

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 22,809 hours, 14,072 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roll Pin
- Condition: Defective
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHOWED OPEN IN FLIGHT AT FL360 THEN CLOSED AT FL210.  REPLACED L2 DOOR FWD ROLLER DETECTOR SHAFT ROLL PIN, OPS CHECK GOOD IAW AMM 53-23-21.
